Travis Afb, CA
A 22-year-old female asked:
trying to get pregnant after stopping loestrin. had a light 4-day period immediately, then a heavier 4-day one 2 weeks later with small clots. what could cause this?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 32 years experience
Ovarian hormones: The light cycle coming off loestrin was probably just withdrawal bleeding from coming off the pill. The subsequent bleeding is from the ovaries recruiting follicles to produce hormones again but hasn't had time to regulate. Give this a couple of months and see what happens.
5k viewsAnswered >2 years ago
Last updated Jun 6, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.